# SDR ASOA200801556

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,874 hours, 14,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY BATTERY FAILED OPS CHECK.
